Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 353765, 8 pages
Research Article

Existence of Periodic Fixed Point Theorems in the Setting of Generalized Quasi-Metric Spaces

1Department of Applied Mathematics, National Hsinchu University of Education, Taiwan
2Atılım University Department of Mathematics, Incek, 06586 Ankara, Turkey
3Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah, Saudi Arabia
4Faculty of Sciences and Mathematics, University of Nis, Visegradska 33, 18000 Nis, Serbia

Received 9 July 2014; Accepted 16 August 2014; Published 26 August 2014

Academic Editor: Lai-Jiu Lin

Copyright © 2014 Chi-Ming Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • M. De la Sen, “On Weak Contractive Cyclic Maps in Generalized Metric Spaces and Some Related Results on Best Proximity Points and Fixed Points,” Discrete Dynamics in Nature and Society, vol. 2016, pp. 1–14, 2016. View at Publisher ยท View at Google Scholar